Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Correction to: ``Vanishing theorems and Kählerity for strongly pseudoconvex manifolds'' [Trans. Amer. Math. Soc. 261 (1980), no. 1, 297-302; MR0576877 (81f:32042)]


Author: Vo Van Tan
Journal: Trans. Amer. Math. Soc. 291 (1985), 379-380
MSC: Primary 32L20; Secondary 32F30
Original Article: Trans. Amer. Math. Soc. 261 (1980), 297-302.
MathSciNet review: 797067
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32L20, 32F30

Retrieve articles in all journals with MSC: 32L20, 32F30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1985-0797067-4
PII: S 0002-9947(1985)0797067-4
Article copyright: © Copyright 1985 American Mathematical Society